# SDR IPXA10559436

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK: FLOOR PANEL AT BS 1020-1080; LBL 0-25 HAS DAMAGED INSERTS.  REPLACED FLOOR PANEL INSERTS IAW EO B757-5320-9692-G.
